# SDR ABXR201006270019

- Difficulty date: June 26, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, INTERCOSTAL BETWEEN S29L-S30L STA 1400-1420 FOUND CORRODED. CORROSION OUTSIDE OF SRM LIMITS. REMOVED AND FABRICATED NEW INTERCOSTAL WITH 7075 T-6 0.032". REINSTALLED INTERCOSTAL IAW THE SRM. ITEM RETURNED TO SERVICE.
